초록 close

비정형 항정신병 약물인 클로자핀은 고중성지방혈증과 급성 췌장염을 유발할 수 있다. 저자들은 약 20개월간 클로자핀을 복용하던 사람에서 심한 고중성지방혈증 및 급성 췌장염이 발생한 증례를 경험하여 문헌고찰과 함께 보고하는 바이다. 클로자핀을 복용하는 사람의 경우 장기적으로 고중성지방혈증 및 급성 췌장염 발생 가능성을 염두에 두고 이에 대해 주의를 기울여야 할 것으로 생각된다.


Clozapine, an atypical antipsychotic agent, has been linked to several cases of acute pancreatitis and hypertriglyceridemia. However, neither acute pancreatitis nor hypertriglyceridemia associated with clozapine has yet been reported in the Republic of Korea. Based on recent experience, we report on a case of severe hypertriglyceridemia and acute pancreatitis associated with clozapine. A 37-year-old schizophrenic woman in good physical condition presented with abdominal pain of acute onset. She had been taking clozapine for 20 months to control her schizophrenia. On admission, her serum triglyceride level was 6,670 mg/dL. Elevated serum amylase and lipase levels, as well as abdominal computed tomography findings, were compatible with acute pancreatitis. After discontinuing the use of clozapine, the serum triglyceride level was normalized and acute pancreatitis resolved. (J Kor Endocrine Soc 22:381~385, 2007)